I have been taking bystolic for several months to control anxiety and panic attacks/heart arrhythmias related to Mitral Valve Prolapse. My blood pressure seems to be OK, but my heart rate has steadily decreased over time to 47 bpm. My primary care physician is concerned, but my cardiologist is not. I am feeling very tired and fatigued, but also take zoloft and Klonopin. Should I get a second opinion from a different cardiologist? I am 53 years old and female.
What level of slow heart rate (bradycardia) is considered dangerous?
Question posted by treegirlva on 7 March 2015
Last updated on 3 July 2021 by villa777
I am taking Metoprolol Succer. 25 mg for B/P and heart rate twice a day, along with Amlodipine 5 mg. I also take clonazepam 1 mg at night it helps me to sleep along with a .05 if I get sudden blind side panic attacks, anxiety. I did notice in time my heart rate dip to 38 bpm at night and during the day when I was in rest mode. Yes! definitely get a second opinion. Klonopin does lower heart rate and in some cases, Zoloft has the same effect. I started having PVCs at the age of 42 yrs. and Metoprolol came into the picture along with the severe panic disorder. this past April is been 2 yrs. that I had a Pace Maker doing fine at 74 years, just finish cutting the lawn.
I was told anything below 50 is not acceptable, unless you are resting and are a world class athlete.
But I'd check in with a different cardiologist. You may need to change your med.
- Bystolic uses and safety info
- Bystolic information for Healthcare Professionals (includes dosage details)
- Side effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.